# SDR SWAA2012052904355

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 30,723 hours, 21,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5952884501
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE STOW CLIP CRACKED.  REMOVED AND REPLACED COVER ASSY PER MM.
